# SDR ANCF200600005

- Difficulty date: January 22, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 24,699 hours, 18,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORT, FLIGHT ATTENDANTS REPORT A SMELL OF BURNED RUBBER IN THE REAR OF THE AIRCRAFT.  AS PER AMM 21-21-00 AIR CONDITIONING PACKS AND WAVES OF REAR GALLEY WERE INSPECTED BY EVIDENCE OF BURNED RUBBER.  NO FAULT FOUND.
